MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE, REFURBISHED; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE, REFURBISHED; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-84
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect stat high sensitivity troponin-i for one patient.The patient sample was repeated on the same instrument with lower results.The following results were provided: reference ranges: females <17 ng/l, males <35 ng/l.(b)(6) 2026, sid (b)(6), 85-year-old female, initial troponin result= 24 ng/l; repeat result= <3.5 ng/l there was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated architect stat high sensitivity troponin-i for one patient.The patient sample was repeated on the same instrument with lower results.The following results were provided: reference ranges: females <17 ng/l, males <35 ng/l.On (b)(6) 2026, sid (b)(6), 85-year-old female, initial troponin result= 24 ng/l; repeat result= <3.5 ng/l there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The customer replaced and calibrated the architect stat probe to resolve the issue.The system function was verified with a control run.A review of instrument service history for (b)(6) revealed no additional tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect i2000sr processing module did not identify any similar issues as described in this complaint.Additionally, a review of complaint and trending data associated with the architect stat probe did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency was identified for the architect i2000sr processing module, serial number (b)(6), or the architect stat probe.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE, REFURBISHED
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24202660
Report Number3016438761-2026-00051
Device Sequence Number9809854
Product Code JJE
UDI-Device Identifier00380740107222
UDI-Public(01)00380740107222
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROPONIN HS RGT 500, 02R98-35, (B)(6); ARC TROPONIN HS RGT 500, 02R98-35, (B)(6); ARC, PROBE, 08C94-47, UNKNOWN; ARC, PROBE, 08C94-47, UNKNOWN
Patient Age85 YR
Patient SexFemale